Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have pain in bladder. Taken Trimethoprim and amoxicillin. Have abdominal pain, bloating. What do I do?

i am female 50 yrs old i have urine infection and stabbing bladder pain for more then week now, and was prescribed antibiotic ( trimethroprim) 3 days course, din t help, went back to doctors and was given amoxicillin 7 days, but it s been 4 days now that i am taking and still i have sharp abdominal pain and i am so bloated. what do i do ?
Asked On : Wed, 16 Jan 2013
Answers:  2 Views:  571
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, you may be suffering from UTI caused by an organism resistant to amox or trimethoprim so the next course of action would be to get your urine examined for microscopy and culture and senstivity and according to the senstivity of the organism new course of antibiotics should be prescribed. The bloating sensation could be a side effect of amoxycillin and I suggest that you take a probiotic tablet along with the antibiotics.Drink plenty of fluids and you could take syrup citralka along with the water to decrease the burning and pain symptoms. Get a correct diagnosis and treatment for permanent relief. Take care.
Answered: Thu, 17 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Gopal Krishnam Raju's  Response
try norflox 400mg twice daily within 2days if u feel there is some change continue 5 more days if no effect stop norflox and take cefpodoxime 200mg twice daily for 7days :)
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor